Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1958, Volume 13, Issue 1(79), Pages 193–200 (Mi umn7405)  

Scientific notes and problems

On certain classes of methods of summation of divergent series

A. S. Sokolin


Full text: PDF file (610 kB)

Bibliographic databases:
Received: 14.03.1956

Citation: A. S. Sokolin, “On certain classes of methods of summation of divergent series”, Uspekhi Mat. Nauk, 13:1(79) (1958), 193–200

Citation in format AMSBIB
\Bibitem{Sok58}
\by A.~S.~Sokolin
\paper On certain classes of methods of summation of divergent series
\jour Uspekhi Mat. Nauk
\yr 1958
\vol 13
\issue 1(79)
\pages 193--200
\mathnet{http://mi.mathnet.ru/umn7405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95365}
\zmath{https://zbmath.org/?q=an:0103.04103}


Linking options:
  • http://mi.mathnet.ru/eng/umn7405
  • http://mi.mathnet.ru/eng/umn/v13/i1/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:195
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022